This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Yu. V. Kozachenko, “On the uniform convergence of stochastic integrals in the norm of Orlicz space,” Teor. Veroyatn. Mat. Stat.,29, 52–64 (1983).
N. I. Akhiezer, Lectures on Approximation Theory [in Russian], Nauka, Moscow (1965).
A. Benmalek and Yu. V. Kozachenko, “A condition for the convergence in probability of Gaussian stochastic integrals,” Teor. Veroyatn. Mat. Stat.,25, 3–14 (1981).
C. N. Jain and M. B. Marcus, “Sufficient conditions for the continuity of stationary Gaussian processes and applications to random series of functions,” Ann. Inst. Fourier,24, No. 2, 117–141 (1974).
V. A. Dmitrovskii, “On the distribution of the maximum and local properties of realizations of pre-Gaussian fields,” Teor. Veroyatn. Mat. Stat.,25, 154–164 (1981).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 41, No. 3, pp. 314–323, March, 1989.
About this article
Cite this article
Kozachenko, Y.V., Pashko, A.A. Estimates on the distribution of the supremum of a stationary Gaussian process. Ukr Math J 41, 279–286 (1989). https://doi.org/10.1007/BF01060311
- Gaussian Process
- Stationary Gaussian Process